Hi I'm a 50 year old woman diagnosed 10 years ago with fibromyalgia and chronic fattigue.
About a year ago my hands and feet started tingling and going numb when I sleep. I got worse and worse and now my whole arms and legs tingle at night. I wake up and can't feel my hands. My legs tingle all day and especially when I sit down. My whole back tingles and itches. My scalp tingles and even my nose sometimes. I have muscle weakness in my arms and I cant lift them for very long without getting a cramp.I also have extreme pain in the nerve on the inside of my arm around the elbow. It hurts to lift a glass and it really burns when my skin there touches anything.
I have suspected IBS with chronic constipation.Severe GERD. Also lately something like ulcer pain in my stomach.
I also started getting a pulling tingling sensation around my navel like that nerve is involved too somehow.
My homocysteine was low 10 years ago and normal 5 years ago.I have not checked serum B-12. Vit D3 was 20 5 years ago ,32 4 years ago and last week down to 20 again. I have had 2000 IU vit D every day. My Hemoglobin was normal but my Ferritin was 11.
I am so tired I can hardly stand up and I spend 13 hours in bed to get 9 hours of sleep.
My TSH is normal. Free T3 just on the lower end. Hashimoto's negative.
This progressive constant tingling is making me very nervous. My whole body is tingling most of the time.
Should I check my serum B-12 ?? Should I worry about MS ?? or something growing on my spine ?
I was put last week on 6000 IU vit E and 100 mg iron and I am having a stool analysis. I have no insurance and very little money.
I read it can take years to get the Ferritin up and apparently I haven't been able to get my vit D up with 2000 IU per day for 5 years.
I am afraid that if I get a little more tired than I am now I won't be able to get out of bed at all!
Any tips would be appreciated!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?